ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2007 , Volume 18 , Issue 1

Select all articles

Export/Reference:

Two remarks on the generalised Korteweg de-Vries equation
Terence Tao
2007, 18(1): 1-14 doi: 10.3934/dcds.2007.18.1 +[Abstract](949) +[PDF](196.8KB)
Well-posedness and long-time behavior for a class of doubly nonlinear equations
Giulio Schimperna, Antonio Segatti and Ulisse Stefanelli
2007, 18(1): 15-38 doi: 10.3934/dcds.2007.18.15 +[Abstract](871) +[PDF](360.3KB)
Examples of Anosov Lie algebras
Meera G. Mainkar and Cynthia E. Will
2007, 18(1): 39-52 doi: 10.3934/dcds.2007.18.39 +[Abstract](946) +[PDF](178.4KB)
The attractors for weakly damped non-autonomous hyperbolic equations with a new class of external forces
Shan Ma and Chengkui Zhong
2007, 18(1): 53-70 doi: 10.3934/dcds.2007.18.53 +[Abstract](715) +[PDF](261.3KB)
Blow-up behavior for a quasilinear parabolic equation with nonlinear boundary condition
Jong-Shenq Guo
2007, 18(1): 71-84 doi: 10.3934/dcds.2007.18.71 +[Abstract](1027) +[PDF](193.8KB)
Structure theorems for linear and non-linear differential operators admitting invariant polynomial subspaces
David Gómez-Ullate, Niky Kamran and Robert Milson
2007, 18(1): 85-106 doi: 10.3934/dcds.2007.18.85 +[Abstract](893) +[PDF](255.5KB)
One-dimensional scalar field equations involving an oscillatory nonlinear term
Francesca Faraci and Alexandru Kristály
2007, 18(1): 107-120 doi: 10.3934/dcds.2007.18.107 +[Abstract](834) +[PDF](219.6KB)
Lp regularity theory for linear elliptic systems
Sun-Sig Byun, Hongbin Chen, Mijoung Kim and Lihe Wang
2007, 18(1): 121-134 doi: 10.3934/dcds.2007.18.121 +[Abstract](1132) +[PDF](206.1KB)
Area contraction in the presence of first integrals and almost global convergence
Dirk Aeyels, Filip De Smet and Bavo Langerock
2007, 18(1): 135-157 doi: 10.3934/dcds.2007.18.135 +[Abstract](893) +[PDF](352.8KB)
Attractors for the viscous Camassa-Holm equation
Milena Stanislavova and Atanas Stefanov
2007, 18(1): 159-186 doi: 10.3934/dcds.2007.18.159 +[Abstract](1044) +[PDF](312.3KB)
Hölder Grobman-Hartman linearization
Luis Barreira and Claudia Valls
2007, 18(1): 187-197 doi: 10.3934/dcds.2007.18.187 +[Abstract](1118) +[PDF](174.6KB)
Random β-expansions with deleted digits
Karma Dajani and Charlene Kalle
2007, 18(1): 199-217 doi: 10.3934/dcds.2007.18.199 +[Abstract](696) +[PDF](218.1KB)
Erratum
Giuseppe Buttazzo, Luigi De Pascale and Ilaria Fragalà
2007, 18(1): 219-220 doi: 10.3934/dcds.2007.18.219 +[Abstract](874) +[PDF](65.2KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]